RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1976, Volume 10, Issue 1, Pages 9–13 (Mi faa2123)  

This article is cited in 20 scientific papers (total in 20 papers)

The relationship between Hamiltonian formalisms of stationary and nonstationary problems

O. I. Bogoyavlenskii, S. P. Novikov


Full text: PDF file (449 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1976, 10:1, 8–11

Bibliographic databases:

Received: 22.09.1975

Citation: O. I. Bogoyavlenskii, S. P. Novikov, “The relationship between Hamiltonian formalisms of stationary and nonstationary problems”, Funktsional. Anal. i Prilozhen., 10:1 (1976), 9–13; Funct. Anal. Appl., 10:1 (1976), 8–11

Citation in format AMSBIB
\Bibitem{BogNov76}
\by O.~I.~Bogoyavlenskii, S.~P.~Novikov
\paper The relationship between Hamiltonian formalisms of stationary and nonstationary problems
\jour Funktsional. Anal. i Prilozhen.
\yr 1976
\vol 10
\issue 1
\pages 9--13
\mathnet{http://mi.mathnet.ru/faa2123}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0467815}
\zmath{https://zbmath.org/?q=an:0345.70011}
\transl
\jour Funct. Anal. Appl.
\yr 1976
\vol 10
\issue 1
\pages 8--11
\crossref{https://doi.org/10.1007/BF01075765}


Linking options:
  • http://mi.mathnet.ru/eng/faa2123
  • http://mi.mathnet.ru/eng/faa/v10/i1/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. A. Dubrovin, V. B. Matveev, S. P. Novikov, “Non-linear equations of Korteweg–de Vries type, finite-zone linear operators, and Abelian varieties”, Russian Math. Surveys, 31:1 (1976), 59–146  mathnet  crossref  mathscinet  zmath
    2. I. M. Gel'fand, L. A. Dikii, “A Lie algebra structure in a formal variational calculation”, Funct. Anal. Appl., 10:1 (1976), 16–22  mathnet  crossref  mathscinet  zmath
    3. O. I. Bogoyavlenskii, “Integrals of higher-order stationary KdV equations and eigenvalues of the Hill operator”, Funct. Anal. Appl., 10:2 (1976), 92–95  mathnet  crossref  mathscinet  zmath
    4. I. M. Gel'fand, Yu. I. Manin, M. A. Shubin, “Poisson brackets and the kernel of the variational derivative in the formal calculus of variations”, Funct. Anal. Appl., 10:4 (1976), 274–278  mathnet  crossref  mathscinet  zmath
    5. A. M. Vinogradov, B. A. Kupershmidt, “The structures of Hamiltonian mechanics”, Russian Math. Surveys, 32:4 (1977), 177–243  mathnet  crossref  mathscinet  zmath
    6. I. M. Krichever, “Methods of algebraic geometry in the theory of non-linear equations”, Russian Math. Surveys, 32:6 (1977), 185–213  mathnet  crossref  mathscinet  zmath
    7. I. M. Gel'fand, L. A. Dikii, “The resolvent and Hamiltonian systems”, Funct. Anal. Appl., 11:2 (1977), 93–105  mathnet  crossref  mathscinet  zmath
    8. A. P. Veselov, “Finite-zone potentials and integrable systems on a sphere with quadratic potential”, Funct. Anal. Appl., 14:1 (1980), 37–39  mathnet  crossref  mathscinet  zmath
    9. E. D. Belokolos, “Peierls-Fröhlich problem and potentials with finite number of gaps. II”, Theoret. and Math. Phys., 48:1 (1981), 604–610  mathnet  crossref  mathscinet  isi
    10. S. P. Novikov, “The Hamiltonian formalism and a many-valued analogue of Morse theory”, Russian Math. Surveys, 37:5 (1982), 1–56  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    11. I. M. Gel'fand, I. Ya. Dorfman, “Hamiltonian operators and the classical Yang–Baxter equation”, Funct. Anal. Appl., 16:4 (1982), 241–248  mathnet  crossref  mathscinet  zmath  isi
    12. O. I. Mokhov, “The Hamiltonian property of an evolutionary flow on the set of stationary points of its integral”, Russian Math. Surveys, 39:4 (1984), 133–134  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    13. O. I. Mokhov, “On the Hamiltonian property of an arbitrary evolution system on the set of stationary points of its integral”, Math. USSR-Izv., 31:3 (1988), 657–664  mathnet  crossref  mathscinet  zmath
    14. A. P. Fordy, A. B. Shabat, A. P. Veselov, “Factorization and Poisson correspondences”, Theoret. and Math. Phys., 105:2 (1995), 1369–1386  mathnet  crossref  mathscinet  zmath  isi  elib
    15. E. V. Ferapontov, R. A. Sharipov, “On first-order conservation laws for systems of hydronamic type equations”, Theoret. and Math. Phys., 108:1 (1996), 937–952  mathnet  crossref  crossref  mathscinet  zmath  isi
    16. Ferapontov, EV, “Bi-Hamiltonian structure of equations of associativity in 2-d topological field theory”, Communications in Mathematical Physics, 186:3 (1997), 649  crossref  isi
    17. O. I. Mokhov, “Symplectic and Poisson structures on loop spaces of smooth manifolds, and integrable systems”, Russian Math. Surveys, 53:3 (1998), 515–622  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    18. G. Falqui, F. Magri, G. Tondo, “Reduction of bi-Hamiltonian systems and separation of variables: An example from the Boussinesq hierarchy”, Theoret. and Math. Phys., 122:2 (2000), 176–192  mathnet  crossref  crossref  mathscinet  zmath  isi
    19. A. V. Marshakov, “Matrix Model and Stationary Problem in the Toda Chain”, Theoret. and Math. Phys., 146:1 (2006), 1–12  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    20. O. I. Mokhov, N. A. Strizhova, “Integriruemost po Liuvillyu reduktsii uravnenii assotsiativnosti na mnozhestvo statsionarnykh tochek integrala v sluchae trekh primarnykh polei”, UMN, 74:2(446) (2019), 191–192  mathnet  crossref  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:397
    Full text:152
    References:35
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020